# SDR RAIA0005024

- Difficulty date: May 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 26,498 hours, 26,574 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: NSA8206145
- Condition: Failed
- Location: Bleed Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7176-STL- DURING TAXI, RIGHT ENGINE BLEED LEAK ILLUMINATED.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED O-RING SEAL AT RIGHT BLEED AIR DUCT AND BLEED AIR SHUTOFF VALVE.
